# SDR SWIA2020073051580

- Difficulty date: July 30, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 29,986 hours, 18,481 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF CIRCLE OF DELAMINATION ON THE FO SIDE WINDOW.  ADDITIONAL CRACKLING. / C: MCI ENTERED IN FOR INFORMATION ONLY INSPECTED F/O'S SIDE WINDOW AND VERIFIED DELAMINATION ON VERY AFT LOWER AREA OF WINDOW 3" BY 5" BUT NO CRACKLING AND ANOTHER DELAMINATION AND SLIGHT CRACKLING AREA JUST AFT OF CENTER LOWER PORTION OF SIDE WINDOW 2" BY 3" APPROX. 2" ABOVE WINDOW LOWER EDGE. BOTH ARE IN LIMITS REF. CRJ M/M 56-12-01. ENTERED MCI WITH MCC FOR TRACKING AND RECORDS.   FILED CLOSED   REMOED AND REPLACED RH FLIGHT COMPARTMENT SIDE WINDOW IAW AMM 56-12-01. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME
